# SDR DALA2022081205486

- Difficulty date: August 11, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 64,495 hours, 8,473 cycles
- System (JASC): 2120 · Air Distribution System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3313 AIRVENT ABOVE BIN 43AB DISLODGE STRIKING FLIGHT ATTENDANT IN FACE. CORRECTIVE ACTION: SECURE AIRVENT AT ROW 43AB IAW A330 AMM 25-23. (9014110)
